# SDR DXTA2025061603893

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N972QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0426
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 430250400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: I DID MY POST FLIGHT/END OF DAY INSPECTION AND DISCOVERED THAT THE AISLE EMERGENCY LIGHT ON SEAT #3 IS OUT. NO OTHER EMER LIGHT (EXTERNAL OR INTERNAL) IS OUT. PHOTO ATTACHED. CORRECTIVE ACTION: REPLACED CONNECTER FOR PC2042 IAW CE680A SPM 20-30-20, AMM 33-50-00 AND CE-680A CABIN EQUIPMENT OPERATION MANUAL OPS CHECK GOOD
